# SDR REXA2018032800230

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 20,701 hours, 20,489 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  ON TURNING ONTO TAXIWAY, COCKPIT FILLED WITH SMOKE. SMOKE AND BURNING ODOR REPORTED IN CABIN.  THERE WAS NO HEAVY BRAKING ON LANDING.   FIRE DEPARTMENT INSPECTED THE AIRCRAFT.  NO EVIDENCE OF SMOKE OR FIRE.  TAXIED TO THE GATE.  INSPECTED THE ACFT,  OPERATED APU AND PACKS AT 80*C,  CHECKED GOOD,  NO FUMES NOTED.  OPERATED ENGINES AND PACKS.  NO FUMES NOTED.  NO DEFECTS NOTED.   ACFT OK FOR SERVICE.
